# SDR QXEA200400139

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,013 hours, 5,623 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0029
- Condition: Malfunctioned
- Location: Nr 1 Overspeed
- Part time: 5,179 hours, 5,919 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT NR 2328 AFTER-START PROCEDURE, WHEN AUTOFEATHER WAS SELECTED, NR 1 PROP FEATHERED BUT THERE WERE NO INDICATIONS OF THAT EXCEPT PROP RPM 220.  REPLACED THE OVERSPEED GOVERNOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
